Une exemple de disque polynomialement convexe.

J. Duval

Mathematische Annalen (1988)

  • Volume: 281, Issue: 4, page 583-588
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Duval, J.. "Une exemple de disque polynomialement convexe.." Mathematische Annalen 281.4 (1988): 583-588. <http://eudml.org/doc/164440>.

author = {Duval, J.},
journal = {Mathematische Annalen},
keywords = {polynomial convexity},
number = {4},
pages = {583-588},
title = {Une exemple de disque polynomialement convexe.},
url = {http://eudml.org/doc/164440},
volume = {281},
year = {1988},

AU - Duval, J.
TI - Une exemple de disque polynomialement convexe.
JO - Mathematische Annalen
PY - 1988
VL - 281
IS - 4
SP - 583
EP - 588
KW - polynomial convexity
UR - http://eudml.org/doc/164440
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.